# SDR UIEA2021050801109

- Difficulty date: May 8, 2021
- Submitted: May 11, 2021
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 96,319 hours, 22,797 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Faulted
- Location: Rt Wx System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R WX RADAR INOP.  OPS CK WRX-R IAW B767 AMM 34-43-01, CK WRK-R IN 4 MODES AND WRK-L IN 4 MODES, ALL 8 MODES CK GD. SWEEOS AND CONTRAST WITHIN OPERATIONAL PARAMETERS. NO DEFECTS AT THIS TIME.
